MathSciNet Relay Station
MathSciNet bibliographic data
MR221350 (36 #4402) 49.10 (35.00)
Miranda, Mario Diseguaglianze di Sobolev sulle ipersuperfici minimali. (Italian) Rend. Sem. Mat. Univ. Padova 38 1967 69–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement